# SDR ASAA2021052434968

- Difficulty date: May 24, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,188 hours, 14,064 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC PER INIT DATA AND T/O DATA WONT LOAD. TURNED OFF AIRPLANE AND BACK ON PROBLEM PERSISTS. GROUNDED - YES. C/W 737-800 FIM 34-61 TASK 899 RESET FMC'S, VERIFIED FMCS - DISPLAYS - CDU - PERF INIT PAGE PROMPTS PER B737-800 SDS 34-61-00-037 & B737-800 AMM TASK 34-61-00-710-801 ALL PROMPTS NORM. OPS TEST GOOD. C/W ACARS - OPERATIONAL TEST REF AMM TASK 23-27-00-740-806-004. ALSO VERIFIED TRHU TEXT MSG WITH DISPATCH. OPS TEST GOOD. COULD NOT DUPLICATE FAULT.
